# SDR 95FDEA01765

- Difficulty date: November 16, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N490FE
- Make and model: Boeing 727227
- Aircraft serial: 21493
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Dented
- Location: Bs 500
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD BAY FRAME DENTED AT BS 500 BETWEEN STR 23 TO 22L AND DENT FOUND TO BE OUT  OF LIMITS.  REPAIRED DENTED FRAME AT BS 500 BETWEEN STR 23 TO 22L PER FEDEX SRM 51-40-3 AND 53-10-1.
